Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 145, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 29, 2016, 8:46 PM CDT for 5 counties in Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2016, 8:46 PM CDT (01:46 UTC)
- Expired
- Apr 29, 2016, 9:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Nacogdoches County, TX, Panola County, TX, Rusk County, TX, San Augustine County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 99 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 1:43 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 1.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 835 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 455 m²/s²
- 0-3 km storm-relative helicity
- 577 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 11.8
The text
As transmitted.
303
WUUS54 KSHV 300146
SVRSHV
TXC347-365-401-405-419-300230-
/O.NEW.KSHV.SV.W.0145.160430T0146Z-160430T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
846 PM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RUSK COUNTY IN NORTHEASTERN TEXAS...
SOUTHWESTERN PANOLA COUNTY IN NORTHEASTERN TEXAS...
NORTHWESTERN SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
NORTHERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
WESTERN SHELBY COUNTY IN EASTERN TEXAS...
* UNTIL 930 PM CDT
* AT 846 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NACOGDOCHES...
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NACOGDOCHES...CARTHAGE...CENTER...TENAHA...TIMPSON...GARRISON...TRAWICK...
WODEN...MARTINSVILLE...MELROSE...CUSHING...APPLEBY...MOUNT ENTERPRISE...
GARY CITY...OAK RIDGE...JERICHO...JAMES...WOODS...ARCADIA AND STOCKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
TEXAS.
LAT...LON 3144 9457 3175 9491 3222 9436 3186 9397
TIME...MOT...LOC 0146Z 223DEG 48KT 3164 9464
HAIL...1.00IN
WIND...60MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 6:54 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 29, 6:54 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
654 PM CDT FRI APR 29 2016
.AVIATION...
FOR THE 30/00Z TAFS...ANOTHER COMPLEX FORECAST ONCE AGAIN WITH
AMENDMENTS LIKELY. WIDESPREAD CONVECTION...INCLUDING OCCASIONAL
SEVERE TSTMS...ARE AFFECTING MOST TERMINALS IN E TX NORTH OF
I-20/SRN AR/SE OK. SCATTERED STRONG/SEVERE CONVECTION IS ONGOING
FARTHER SOUTH OF I-20 IN E TX. STRONG TO SEVERE TSTMS WILL AFFECT
ALL TAF SITES DURING THE PERIOD AND FLIGHT CONDITIONS WILL LIKELY
FLUCTUATE. A MORE SOLID LINE OF TSTMS SHOULD DEVELOP AFTER 30/06Z
AND WILL MOVE ACROSS THE AREA AND SHOULD BE MOVING EAST OF THE
REGION AFTER 30/21Z. A FEW LINGERING TSTMS WILL BE POSSIBLE
THROUGH 01/00Z.
/09/
&&
.PREV DISCUSSION... /ISSUED 412 PM CDT FRI APR 29 2016/
DISCUSSION...
MULTI-THREAT EVENT CONTINUES ACROSS THE REGION...AS A STRONG UPPER
LEVEL LOW MOVES INTO THE SRN PLAINS. IN ADDITION TO THE SEVERE
WEATHER THREAT...TWO SEPARATE HEAVY RAINFALL AXES HAVE SET
UP...ONE OVER OUR NE TX COUNTIES FROM NEAR TYLER TO DEKALB...AND
ANOTHER ALONG THE RED RIVER OF NE TX/SE OK EWD THROUGH NEAR EL
DORADO. HEAVY RAINFALL IS EXPECTED TO CONTINUE SPREADING EWD
TONIGHT THROUGH SATURDAY...GRADUALLY SHIFTING THE FLASH FLOOD
THREAT EWD THROUGH THE EVENT. HAVE ADDED THE REMAINDER OF THE CWA TO
THE FF WATCH...ALTHOUGH SOME AREAS WILL NOT SEE HEAVY RAINFALL
UNTIL LATE TONIGHT/EARLY SATURDAY MORNING. HAVE ALSO MADE SOME
CHANGES TO THE EXPIRATION TIME...SETTING MUCH OF THE WATCH TO
EXPIRE AT 00Z SUNDAY. ALLOWED THE EXTREME SERN PORTIONS TO
CONTINUE THROUGH 12Z SUN. SEVERE THREAT WILL CONTINUE THROUGH AT
LEAST THE FIRST HALF OF SATURDAY...AS THE ASSOCIATED COLD FRONT
MOVES INTO THE REGION. THE FRONT IS EXPECTED TO SLOW...AS THE SFC
LOW LIFTS NEWD...AND THE SEVERE THREAT WILL LIKELY DIMINISH WITH
THAT. RAIN LOOKS TO FINALLY DIMINISH/END SUN AFTERNOON/EVENING.
TEMPS LOOK TO RUN COOLER IN THE WAKE OF THE COLD FRONT AS WE MOVE
INTO MONDAY.
MODELS IN BETTER AGREEMENT AS WE MOVE ON TO OUR NEXT UPPER
DISTURBANCE. SHWRS/TSTMS WILL MOVE BACK INTO THE REGION FROM THE
W AS THE STALLED FRONT MOVES BACK NWD AND ACTS AS A FOCUS FOR
DEVELOPMENT. ANOTHER ROUND OF HEAVY RAIN IS LOOKING INCREASINGLY
LIKELY...AND WE MAY SEE MORE FLASH FLOODING/RIVER FLOODING AS A
RESULT.
DESPITE THIS BETTER AGREEMENT...MODELS DIVERGE AGAIN FOR THE MID
PART OF THE WORK WEEK WITH THE FINAL KICKER TROF. HOWEVER...ATTM
IT LOOKS LIKE WE WILL SEE AN END OF PRECIP BY TUE NIGHT AS A
FINALLY PUSH OF DRY AIR FILTERS IN THE WAKE OF THE COLD FRONT.
OUR TREND OF COOLER THAN NORMAL TEMPS WILL CONTINUE THROUGH THE
END OF THE PD. /12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 69 82 67 82 / 90 70 50 20
MLU 70 81 68 83 / 70 70 70 30
DEQ 66 78 58 81 / 90 50 20 10
TXK 68 80 62 82 / 90 70 30 10
ELD 69 80 65 83 / 90 70 50 20
TYR 68 82 63 81 / 90 50 20 10
GGG 69 83 65 82 / 90 70 30 10
LFK 70 81 69 82 / 90 70 50 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ARZ050-051-
059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR LAZ001>004.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ005-006-010>014-
017>022.
OK...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR TXZ096-097-
108>112-124>126-136>138-149>151.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ152-153-165>167.
&&
09Hazardous weather outlook, Apr 29, 11:52 AM CDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1152 AM CDT FRI APR 29 2016 ARZ050-051-059>061-070-OKZ077-TXZ096-097-301700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN- RED RIVER-BOWIE- 1152 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS...AND ISOLATED TORNADOES WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS WILL PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE INTO THE OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE MOVES INTO THE REGION FROM THE SOUTHWEST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138- 149>153-165>167-301700- LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES- WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1152 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF A LINE FROM THE TOLEDO BEND DAM TO MONROE LOUISIANA. THIS SEVERE WEATHER THREAT WILL TRANSITION INTO A HEAVY RAINFALL EVENT LATER THIS EVENING AND TONIGHT...AS STORMS BEGIN TO TRAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. 12
In the hours before
Local storm report, Apr 29, 8:00 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TORNADO LINDALE 32.51N 95.41W
04/29/2016 SMITH TX EMERGENCY MNGR
*** 2 INJ *** NUMEROUS TREES DOWN...POWER LINES DOWN
&&
EVENT NUMBER SHV1600411
21Local storm report, Apr 29, 8:05 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
805 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG ALTO 31.65N 95.07W
04/29/2016 CHEROKEE TX BROADCAST MEDIA
REPORTS OF EXTENSIVE DAMAGE HAS BEEN RECEIVED NEAR
ALTO. A BARN WAS BLOWN OVER.
&&
EVENT NUMBER SHV1600412
15Local storm report, Apr 29, 8:15 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
815 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN PITTSBURG 33.00N 94.97W
04/29/2016 M5.59 INCH CAMP TX PUBLIC
&&
EVENT NUMBER SHV1600413
15Local storm report, Apr 29, 8:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
832 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD QUITMAN 32.80N 95.44W
04/29/2016 WOOD TX 911 CALL CENTER
AREA WIDE FLOODING OF ROADWAYS
&&
EVENT NUMBER SHV1600414
21Local storm report, Apr 29, 8:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
840 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 9 N HAWKINS 32.72N 95.20W
04/29/2016 WOOD TX EMERGENCY MNGR
NUMEROUS TREES DOWN...POWER LINES DOWN...NUMEROUS HOMES
DAMAGED
&&
EVENT NUMBER SHV1600415
21Special weather statement, Apr 29, 8:41 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
841 PM CDT FRI APR 29 2016
TXZ152-153-165-166-300230-
SAN AUGUSTINE TX-ANGELINA TX-NACOGDOCHES TX-SHELBY TX-
841 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ANGELINA...SAN
AUGUSTINE...SOUTHEASTERN NACOGDOCHES AND SHELBY COUNTIES UNTIL 930 PM
CDT...
AT 841 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ETOILE...OR 15 MILES NORTHEAST OF LUFKIN...MOVING NORTHEAST AT 85 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LUFKIN...CENTER...HUNTINGTON...SAN AUGUSTINE...NEUVILLE...ETOILE...
SHELBYVILLE...BLAND LAKE...WODEN...MACUNE...MARTINSVILLE...PATROON...
MELROSE...CHIRENO...HUXLEY...BROADDUS...OAK RIDGE...JERICHO...HOMER AND
HURSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3138 9480 3195 9408 3172 9381 3171 9382
3170 9380 3167 9381 3167 9383 3162 9382
3161 9384 3159 9384 3161 9390 3157 9398
3147 9398 3145 9400 3115 9449
TIME...MOT...LOC 0141Z 223DEG 74KT 3143 9449
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:03 PM CDT | Special Weather Statement | SHV | Cherokee, Rusk | 42 min |
| Apr 29, 7:13 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Morris, Titus, Upshur | 28 min |
| Apr 29, 7:16 PM CDT | Tornado Warning | SHV | Camp, Cass, Harrison, Marion, Morris, Upshur | 23 min |
| Apr 29, 7:24 PM CDT | Flash Flood Warning | SHV | Bowie, Red River | 10 hr |
| Apr 29, 7:25 PM CDT | Special Weather Statement | SHV | Upshur | 35 min |
| Apr 29, 7:35 PM CDT | Tornado Warning | SHV | Cherokee, Nacogdoches, Rusk | 40 min |
| Apr 29, 7:38 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Rusk, Smith, Upshur | 52 min |
| Apr 29, 7:38 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Marion, Morris, Upshur | 21 min |
| Apr 29, 7:45 PM CDT | Flash Flood Warning | SHV | Smith, Upshur, Wood | 10 hr |
| Apr 29, 7:59 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk, Shelby | 46 min |
| Apr 29, 8:41 PM CDT | Special Weather Statement | SHV | Angelina, San Augustine, Shelby | 49 min |
| Apr 29, 9:08 PM CDT | Special Weather Statement | SHV | Marion | 52 min |
| Apr 29, 9:15 PM CDT | Special Weather Statement | SHV | Harrison, Rusk | 45 min |
| Apr 29, 9:21 PM CDT | Flash Flood Warning | SHV | Cass, Gregg, Harrison, Marion, Panola, Rusk | 8 hr |
| Apr 29, 9:32 PM CDT | Special Weather Statement | SHV | Shelby | 43 min |
| Apr 29, 10:09 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 66 min |
| Apr 29, 10:27 PM CDT | Tornado Warning | SHV | Harrison, Panola | 33 min |
| Apr 29, 10:57 PM CDT | Tornado Warning | SHV | Harrison, Marion | 33 min |
| Apr 29, 11:09 PM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches | 8 hr |
| Apr 29, 11:25 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 65 min |
| Apr 29, 11:32 PM CDT | Flash Flood Warning | SHV | Bowie, Cass, Harrison, Marion, Morris, Upshur | 8 hr |
| Apr 29, 11:38 PM CDT | Tornado Warning | SHV | Cass, Harrison, Marion | 37 min |
| Apr 30, 12:13 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Panola, Rusk | 62 min |
| Apr 30, 12:35 AM CDT | Tornado Warning | SHV | Harrison | 55 min |
| Apr 30, 12:58 AM CDT | Tornado Warning | SHV | Harrison, Marion | 47 min |
| Apr 30, 3:34 AM CDT | Areal Flood Advisory | SHV | Angelina, Nacogdoches | 3 hr |
| Apr 30, 3:42 AM CDT | Areal Flood Advisory | SHV | Panola | 3 hr |
| Apr 30, 3:45 AM CDT | Special Weather Statement | SHV | Sabine, Shelby | 45 min |
| Apr 30, 3:55 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 65 min |
| Apr 30, 4:16 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 6 days |
| Apr 30, 4:20 AM CDT | River Flood Warning | SHV | Panola, Shelby | 9 days |
| Apr 30, 4:22 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 3 days |
| Apr 30, 4:23 AM CDT | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 4 days |
| Apr 30, 4:25 AM CDT | River Flood Warning | SHV | Wood | 5 days |
| Apr 30, 4:25 AM CDT | River Flood Warning | SHV | Gregg | 55 hr |
| Apr 30, 4:26 AM CDT | River Flood Warning | SHV | Upshur, Wood | 4 days |
| Apr 30, 4:30 AM CDT | Severe Thunderstorm Warning | SHV | Shelby | 60 min |
| Apr 30, 4:54 AM CDT | Tornado Warning | SHV | Sabine, San Augustine | 49 min |
| Apr 30, 5:21 AM CDT | Areal Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 6 hr |
| Apr 30, 5:28 AM CDT | Areal Flood Warning | SHV | Gregg, Harrison, Panola, Rusk, Shelby | 6 hr |
| Apr 30, 5:46 AM CDT | Areal Flood Warning | SHV | Smith, Upshur, Wood | 6 hr |
| Apr 30, 6:15 AM CDT | Special Weather Statement | SHV | Sabine | 45 min |
| Apr 30, 7:03 AM CDT | Areal Flood Warning | SHV | Cherokee, Nacogdoches | 6 hr |
| Apr 30, 7:27 AM CDT | Areal Flood Warning | SHV | Bowie, Cass, Marion | 6 hr |
| Apr 30, 7:36 AM CDT | River Flood Warning | SHV | Cass, Harrison, Marion | 13 days |
| Apr 30, 7:37 AM CDT | River Flood Warning | SHV | Cass, Marion | 8 days |
| Apr 30, 7:38 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 7 days |
| Apr 30, 11:47 AM CDT | Areal Flood Warning | SHV | Gregg, Harrison, Panola, Rusk, Shelby | 3 hr |
| Apr 30, 1:27 PM CDT | Areal Flood Warning | SHV | Bowie, Cass, Marion | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.